# SDR SWAA051619

- Difficulty date: June 1, 2005
- Submitted: June 7, 2005
- Operation: Air carrier
- Aircraft: N660SW
- Make and model: Boeing 737301
- Aircraft serial: 23230
- Aircraft time: 60,258 hours, 45,376 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stringer
- Part number: 6546568551
- Condition: Cracked
- Location: Aft Press Blkhd
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND BS 1016 AFT PRESS BULKHEAD RADIAL STRINGER CRACKED AT 8 O'CLOCK POSITION.  REPAIRED RADIAL STRINGER PER SRM.
